39.1 C
New Delhi
Wednesday, May 22, 2024

Dr Reddy’s recalls 6 lots of Sapropterin Dihydrochloride Powder due to quality concerns

More from Author

In Short:

Dr. Reddy’s Laboratories is recalling Sapropterin Dihydrochloride Powder due to discoloration, which may decrease its effectiveness in reducing blood phenylalanine levels. Elevated phenylalanine levels can cause permanent brain damage in infants and children, as well as birth defects during pregnancy. The company is notifying distributors and customers to return the product and consult a physician. The recall is FDA-approved.


Dr. Reddy’s Laboratories Recalling Sapropterin Dihydrochloride Powder

Hey there, folks! Big news coming your way from Dr. Reddy’s Laboratories. They’ve decided to voluntarily recall six lots of Sapropterin Dihydrochloride Powder for Oral Solution 100 mg. Why, you ask? Well, some of the packets have discolored powder, which could reduce the potency of the product.

What’s the Buzz?

Don’t worry, though! There haven’t been any reports of adverse events related to this recall so far. This product is meant to help reduce blood phenylalanine (Phe) levels in patients with certain conditions. But due to the discoloration issue, the potency might be compromised.

Potential Health Risks

The team at Dr. Reddy’s Laboratories wants you to know the risks involved. High Phe levels in infants and children can lead to serious neurocognitive deficits. It could result in permanent intellectual disability, developmental delays, and even seizures. Scary stuff, right?

And that’s not all. Elevated Phe levels during pregnancy, especially in the early stages, are linked to issues like microcephaly and congenital heart disease. Yikes!

What You Should Do

If you have any of the recalled product, make sure to check the packets and quarantine them right away. It’s important to reach out to your physician before discontinuing the use of the product. And if you’ve already purchased the recalled Sapropterin Dihydrochloride Powder, return it to the store as soon as possible.

If you’ve experienced any problems related to this product, don’t hesitate to contact your healthcare provider. Dr. Reddy’s Laboratories is on it and this recall is happening with the approval of the U.S. Food and Drug Administration.

Stay safe and take care, everyone!


- Advertisement -spot_img

More articles

LEAVE A REPLY

Please enter your comment!
Please enter your name here

This site uses Akismet to reduce spam. Learn how your comment data is processed.

- Advertisement -spot_img

Latest article